A 19-year-old female asked:
i took sumatriptan for a headache and now 8 hours i still feel weird from it. it makes me feel so bad.i makes me sore and hard to chew. and head foggy?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
Normal: Sumatriptan is one of the older triptan medications for migraines, and i've heard a lot of people complain of the same type of side effects as you have. They are more expensive, since most don't have generics, but you might try one of the newer triptans, as many of them seem to be better tolerated than sumatriptan in my experience with patients.
Answered on Apr 11, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month